14%OFF

Ibuprofen Maximum Strenght 400mg Tablets, 48 Tablets

Relieves pain, inflammation & fever

Easy to swallow
Suitable for: Adults and children of 12 years and over

Active ingredients: Ibuprofen 400mg


  • Anti-inflammatory drug to help muscular conditions
  • Reduces stiffness and swelling of joints
  • Relieves pain

£4.29

Qty:
Compare
  • Anti-inflammatory drug to help muscular conditions
  • Reduces stiffness and swelling of joints
  • Relieves pain

Ibuprofen Maximum Strenght 400mg Tablets, 48 Tablets

Ibuprofen Maximum Strenght 400mg Tablets contain ibuprofen, which belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs). These medicines work by changing how the body responds to pain, swelling and high temperature.

Ibuprofen Maximum Strenght is an everyday painkiller for a range of aches and pains, including back pain, period paintoothache. It also treats inflammation such as strains and sprains, and pain from arthritis.

What is Ibuprofen Maximum Strenght used for?

Ibuprofen Maximum Strenght is used to relieve:
• rheumatic and muscular pain, backache
• neuralgia (nerve pain)
• headache, migraine
• dental pain, period pain
• fever (high temperature)
• the symptoms of colds and flu.

When will I start to feel better after taking Ibuprofen Maximum Strenght Tablets?

You should start to feel better 20 to 30 minutes after taking ibuprofen by mouth.

For some types of long-term pain, you’ll need to take ibuprofen regularly for up to 3 weeks for it to work properly.

How long will I Take Ibuprofen Maximum Strenght for?

If you’re taking ibuprofen for a short-lived pain like toothache or period pain, you may only need to take it for a day or two.

You may need to take ibuprofen for longer if you have a long-term health problem, such as rheumatoid arthritis.

If you need to take ibuprofen for more than 6 months, your doctor may prescribe a medicine to protect your stomach from any side effects.

Can I Take Ibuprofen Maximum Strenght for a long time?

if you still need ibuprofen after taking it for 10 days check with your doctor before continuing.

It’s safe to take ibuprofen regularly for many years if your doctor prescribes it, and as long as you do not take more than the recommended dosage.

If you need to take Ibuprofen Maximum Strenght by mouth for a long time and you’re at risk of getting a stomach ulcer, your doctor may prescribe a medicine to help protect your stomach.

Can someone who is pregnant or breastfeeding use Ibuprofen Maximum Strenght?

Do not take Ibuprofen Maximum Strenght if you are in the last 3 months of pregnancy. Talk to your doctor before taking ibuprofen tablets if you are in the first 6 months of pregnancy or are breastfeeding.

Ibuprofen Maximum Strenght is not suitable for you if:

Ibuprofen Maximum Strenght Reviews

After using Ibuprofen Maximum Strenght, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

What is the price of  Ibuprofen Maximum Strenght Tablets in the UK

Where can you buy Ibuprofen Maximum Strenght Tablets?

You can buy Ibuprofen Maximum Strenght Tablets at Dock Pharmacy Essex UK, UK Online Pharmacy.

Can you buy Ibuprofen Maximum Strenght Tablets over the counter?

Ibuprofen Maximum Strenght is available to buy over the counter. You do not need a prescription to buy Ibuprofen Maximum Strenght Tablets but you might be asked some questions about your medical health when you add it to your basket

Brand

Care

Brand

How To Use

Adults, the elderly and children over 12 years:

Take 1 tablets up to 3 times a day, as required. Swallow
tablets with a glass of water preferably with or after food. Do
not take more often than every 4 hours. Do not exceed 3 tablets in 24 hours.

This medicine is for short-term use only
• Take the lowest effective dose for the shortest duration necessary to relieve symptoms

In Adults: Do not take Ibuprofen 400mg Tablets for longer than 10 days unless your doctor tells you to. Talk to a doctor or pharmacist if you do not get better or get worse, or if new symptoms occur.

In Children and Adolescents between 12 and 18 years: If in children and adolescents this medicinal product is required for more than 3
days, or if symptoms worsen, a doctor should be consulted.

Do not give to children under 12 years

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Do not take Ibuprofen tablets if you
• are allergic (hypersensitive), or have had an allergic reaction to, ibuprofen, any other NSAID, aspirin, or to any of the other ingredients in this medicine (listed in section 6). Symptoms of an allergic reaction may include swollen eyelids, lips, tongue, or throat
• have ever had a worsening of symptoms of asthma (breathing difficulty), hayfever (runny, itchy and inflamed nose with
sneezing), urticaria (an itchy rash), or angioedema (swelling under the skin) when taking ibuprofen, aspirin or similar
painkillers
• currently have or have had a stomach ulcer or bleeding in the stomach on two previous occasions
• have ever had perforation or bleeding of the gut when taking any NSAID
• suffer from severe liver, kidney or heart problems
• are in the last 3 months of pregnancy
• have abnormal bleeding or problems with abnormal bruising
• are currently taking mifamurtide (a medicine used to treat bone cancer)

Warnings and precautions
Take special care with Ibuprofen tablets if you
• are elderly, as you may be more prone to side effects

Please see leaflet for full list

side Effects

Like all medicines, Ibuprofen 400mg  tablets can cause side effects, although not everybody gets them.
If any side effects become serious or if you notice any side effects that are not listed in this leaflet, please tell your doctor or
pharmacist. You can minimise the risk of side effects by taking the least amount of tablets for the shortest amount of time
necessary to control your symptoms. (Drug reaction with eosinophilia and systemic symptoms):
A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph
nodes and an increase of eosinophils (a type of white blood cells.)
STOP TAKING Ibuprofen Tablets and seek immediate medical help if you experience:
• Signs of aseptic meningitis such as severe headache, high temperature, stiffness of the neck or intolerance to bright light.
• Signs of intestinal bleeding such as Passing blood in your faeces
(stools/motions)
Passing black tarry stools
Vomiting any blood or dark particles that look like coffee grounds.
TELL YOUR DOCTOR AND STOP TAKING IBUPROFEN TABLETS IF YOU EXPERIENCE:
• Unexplained stomach pain (abdominal pain) or other abnormal stomach symptoms, indigestion, heartburn, feeling sick and/or vomiting.
• Unexplained wheezing, shortness of breath, skin rash, itching or bruising (these may be symptoms of an allergic reaction).
• Yellowing of the eyes and/or skin (jaundice).
• Severe sore throat with high fever (these may be symptoms of a condition known as agranulocytosis).
• Blurred or disturbed vision (visual impairment) or seeing/hearing strange things (hallucinations).
• Fluid retention e.g. swollen ankles (this may be a sign of kidney problems).
• Severe spreading skin rash (Stevens – Johnson Syndrome and erythema multiforme, symptoms include severe skin rash, blistering of skin, including inside mouth, nose, and genitals, as well as skin peeling which may be accompanied with symptoms such as aching, headaches, and feverishness).
Medicines such as Ibuprofen Tablets have been associated with a small increased risk of heart attack (myocardial infarction) or
stroke.
Medicines such as Ibuprofen Tablets have in exceptional cases been associated with severe skin problems for patients with chicken pox or shingles.
Blood disorders, kidney problems, liver problems or severe skin reactions may occur rarely with ibuprofen.
Very rarely Ibuprofen Tablets may cause aseptic meningitis (inflammation of the protective membrane surrounding the
brain).
Ibuprofen has also been shown to sometimes worsen the symptoms of Crohn’s disease or colitis.

Ingredient

What is in this medicine:
The active ingredient is: Ibuprofen 400mg per coated tablet.
The other ingredients are: Lactose, Starch, Hydroxy Propyl Methyl Cellulose, Sodium Starch Glycollate, Colloidal Anhydrous Silica,
Magnesium Stearate, Sucrose, Talc, Titanium Dioxide (E171).

Patient Information leaflet

Click here for the Patient Information leaflet

Please read before using the product

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller